A new approach to Young measure theory, relaxation and convergence in energy
Annales de l'I.H.P. Analyse non linéaire, Volume 16 (1999) no. 6, pp. 773-812.
@article{AIHPC_1999__16_6_773_0,
     author = {Sychev, M. A.},
     title = {A new approach to {Young} measure theory, relaxation and convergence in energy},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {773--812},
     publisher = {Gauthier-Villars},
     volume = {16},
     number = {6},
     year = {1999},
     zbl = {0943.49012},
     mrnumber = {1720517},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPC_1999__16_6_773_0/}
}
TY  - JOUR
AU  - Sychev, M. A.
TI  - A new approach to Young measure theory, relaxation and convergence in energy
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1999
DA  - 1999///
SP  - 773
EP  - 812
VL  - 16
IS  - 6
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPC_1999__16_6_773_0/
UR  - https://zbmath.org/?q=an%3A0943.49012
UR  - https://www.ams.org/mathscinet-getitem?mr=1720517
LA  - en
ID  - AIHPC_1999__16_6_773_0
ER  - 
%0 Journal Article
%A Sychev, M. A.
%T A new approach to Young measure theory, relaxation and convergence in energy
%J Annales de l'I.H.P. Analyse non linéaire
%D 1999
%P 773-812
%V 16
%N 6
%I Gauthier-Villars
%G en
%F AIHPC_1999__16_6_773_0
Sychev, M. A. A new approach to Young measure theory, relaxation and convergence in energy. Annales de l'I.H.P. Analyse non linéaire, Volume 16 (1999) no. 6, pp. 773-812. http://archive.numdam.org/item/AIHPC_1999__16_6_773_0/

[1] E. Acerbi, N. Fusco, Semicontinuity problems in the calculus of variations. Arch. Rat. Mech. Anal., Vol. 86, 1984, pp. 125-145. | MR | Zbl

[2] E. Acerbi, G. Dal Maso, New lower semicontinuity results for polyconvex integrals, Calc.Var. & PDE 2 (1994), no. 3, pp. 329-371. | Zbl

[3] E.J. Balder, A general approach to lower semicontinuity and lower closure in optimal control theory, SIAM J. Control and Optimization, Vol. 22, 1984, pp. 570-598. | MR | Zbl

[4] J.M. Ball, Convexity conditions and existence theorems in nonlinear elasticity, Arch. Rat. Mech. Anal., Vol. 63, 1978, pp. 337-403. | MR | Zbl

[5] J.M. Ball, A version of the fundamental theorem for Young measures, in: PDE's and Continuum Models of Phase Transitions, M.Rascle, D.Serre, M.Slemrod, eds., Lecture Notes in Physics 344, Springer-Verlag (1989), pp. 207-215. | MR | Zbl

[6] G. Bouchitté, I. Fonseca, J. Malý, The Effective Bulk Energy of the Relaxed Energy of Multiple Integrals Below the Growth Exponent, Proc. Royal Soc. Edinb. Sect A, Vol. 128, 1998, pp. 463-479. | MR | Zbl

[7] J.M. Ball, F. Murat, W1,p-quasiconvexity and variational problems for multiple integrals, J. Funct. Anal., Vol. 58, 1984, pp. 225-253. | MR | Zbl

[8] H. Berliocchi, J.M. Lasry, Intégrandes normales et mesures paramétrées en calcul des variations, Bull. Soc. Math. France, Vol. 101, 1973, pp.129-184. | Numdam | MR | Zbl

[9] J.M. Ball, K. Zhang, Lower semicontinuity of multiple integrals and the bitting lemma, Proc. Roy. Soc. Edinburgh Sect A., Vol. 114, 1990, pp. 367-379. | MR | Zbl

[10] G. Buttazzo, Lower Semicontinuity, Relaxation and Integral Representation in the Calculus of Variations, Pitman Research Notes in Math. Series 207, 1989. | Zbl

[11] P. Celada, G.G. Dal MASO, Further remarks on the lower semicontinuity of polyconvex integrals, Ann. Inst. H. Poincaré Anal. Non. Linéaire, Vol. 11, 1994, no. 6, pp. 661-691. | Numdam | MR | Zbl

[12] C. Castaing, M. Valadier, Convex analysis and measurable multifunctions, Lecture Notes in Mathematics 580, Springer-Verlag, Berlin-New York, 1977. | MR | Zbl

[13] A. Cellina, S. Zagatti, A version of Olech's lemma in a problem of the Calculus of Variations, SIAM J. Control and Optimization, Vol. 32, 1994, pp. 1114-1127. | MR | Zbl

[14] B. Dacorogna, Weak continuity and weak lower semicontinuity of nonlinear problems, Lecture Notes in Math. 922, Springer-Verlag, 1982. | MR | Zbl

[15] B. Dacorogna, Direct methods in the Calculus of Variations. Springer-Verlag, 1989. | MR | Zbl

[16] G. Dal Maso, C. Sbordone, Weak lower semicontinuity of polyconvex integrals: a borderline case. Math. Z., Vol. 218, 1995, no. 4, pp. 603-609. | MR | Zbl

[17] R.E. Edwards, Functional Analysis, Holt, Rinehart and Winston, 1965. | MR | Zbl

[18] I. Ekeland, R. Temam, Convex analysis and variational problems. North-Holland, 1976. | MR | Zbl

[19] L.C. Evans, R.F. Gariepy, Some remarks on quasiconvexity and strong convergence, Proc. Roy. Soc. Edin. Sect. A, Vol. 106, 1987, pp. 53-61. | MR | Zbl

[20] L.C. Evans, Weak convergence methods for nonlinear partial differential equations. AMS, 1990. | MR | Zbl

[21] N. Fusco, J. Hutchinson, A direct proof for lower semicontinuity of polyconvex functionals, Manuscripta Math., Vol. 87, 1995, no.1, pp. 35-50. Annales de l'Institut Henri Poincaré - Analyse non linéaire | MR | Zbl

[22] I. Fonseca, J. Maly, Relaxation of Multiple Integrals in Sobolev Spaces Below the Growth Exponent for the Energy Density, Ann. Inst. Henri Poincaré Anal. Non. Linéaire, Vol. 14, 1997, no. 3, pp. 309-338. | Numdam | MR | Zbl

[23] I. Fonseca, S. Müller, P. Pedregal, Analysis of Concentration and Oscillation Effects Generated by Gradients. To appear in SIAM J. Math. Anal. | MR | Zbl

[24] M. Giaquinta, G. Modica, J. Soúcek, Remarks on lower semicontinuity of quasiconvex integrals. NODEA Nonlinear Differential Equations Appl., Vol. 2, 1995, no. 4, pp. 573-588. | MR | Zbl

[25] T. Iwaniec, C. Sbordone, On the integrability of the jacobian under minimal hypotheses, Arch. Rat. Mech. Anal., Vol. 119, 1992, pp. 129-143.. | MR | Zbl

[26] R. Jordan, D. Kinderlehrer, An extended variational principle, Partial differential equations and applications, M. Dekker, 1996, pp. 187-200. | MR | Zbl

[27] D. Kinderlehrer, P. Pedregal, Characterization of Young measures generated by gradients, Arch. Rat. Mech. Anal., Vol. 115, 1991, pp. 329-365. | MR | Zbl

[28] D. Kinderlehrer, P. Pedregal, Weak convergence of integrands and the Young measure representation, SIAM J. Math. Anal., Vol. 23, 1992, pp. 1-19. | MR | Zbl

[29] D. Kinderlehrer, P. Pedregal, Gradient Young measures generated by sequences in Sobolev spaces, J. Geom. Anal., Vol. 4, 1994, no 1, pp. 59-90. | MR | Zbl

[30] J. Kristensen, Finite functionals and Young measures generated by gradients of Sobolev functions, Ph. D. Thesis, Technical University of Denmark, Kyngby, August 1994.

[31] K. Kuratowski, RYLL-NARDZEWSKI, A general theorem of selectors, Bull. Acad. Polon. Sci., Vol. XIII, 1966, no. 6, pp. 397-403. | MR | Zbl

[32] P. Marcellini, Approximation of quasiconvex functions, and lower semicontinuity of multiple integrals, Manuscripta Math., Vol. 51, 1985, pp. 1-28. | MR | Zbl

[33] P. Marcellini, On the definition and the lower semicontinuity of certain quasiconvex integrals, Ann. Inst. H. Poincaré, Analyse non Linéaire, Vol. 3, 1986, pp. 391-409. | Numdam | MR | Zbl

[34] J. Maly, Weak lower semicontinuity of polyconvex integrals., Proc. Roy. Soc. Edinburgh., Sect A, Vol. 123, 1993, no.4, pp. 681-691. | MR | Zbl

[35] J. Maly, Lower semicontinuity of quasiconvex integrals, Manuscripta Math., Vol. 85, 1994, no.3-4, pp. 419-428. | MR | Zbl

[36] C.B. Morrey, Quasi-convexity and the lower semicontinuity of multiple integrals, Pasific J. Math., Vol. 2, 1952, pp. 25-53. | MR | Zbl

[37] C.B. Morrey, Multiple integrals in the Calculus of Variations. Springer-Verlag, 1966. | MR | Zbl

[38] P. Marcellini, C. Sbordone, Semicontinuity problems in the Calculus of Variations, Nonlinear Anal., Vol. 4, 1980, pp. 241-257. | MR | Zbl

[39] P. Pedregal, Jensen's inequality in the calculus of variations, Differential and Integral Equations, Vol. 7, 1994, pp. 57-72. | MR | Zbl

[40] P. Pedregal, Parametrized measures and variational principles. Birkhäuser, 1997. | MR | Zbl

[41] Y.G. Reshetnyak, General theorems on semicontinuity and convergence with a functionals, Sibirsk. Math. Z., Vol. 8, 1967, pp. 1051-1069. | MR | Zbl

[42] Y.G. Reshetnyak, Space mappings with bounded distortion. Translations of Mathematical Monographs, 73, American Mathematical Society. Providence, RI, 1989. | MR | Zbl

[43] Y.G. Reshetnyak, A convergence theorem for functionals on additive vector-valued set functions, Sibirsk. Mat. Z., Vol. 2, 1961, pp. 115-126. | MR | Zbl

[44] M. Sychev, Necessary and sufficient conditions in theorems of lower semicontinuity and convergence with a functional, Russ. Acad. Sci. Sb. Math., Vol. 186, 1995, pp. 847-878. | MR | Zbl

[45] M. Sychev, Young measure approach to characterization of behavior of integral functionals on weakly convergent sequences by means of their integrands, Ann. Inst. H. Poincaré Anal. Non. Linéaire, Vol. 15, 1998, no. 6. | Numdam | MR | Zbl

[46] M. Sychev, Young measures as measurable functions (in preparation).

[47] M. Sychev, Characterization of homogeneous gradient Young measures in the case of arbitrary integrands. Report No. 98-216, May 98, Carnegie Mellon University.

[48] M. Sychev, New approach to Young measure theory, relaxation and convergence in energy. SISSA preprint 44/97/M, March 1997, Triest.

[49] L. Tartar, Compensated compactness and applications to partial differential equations, in Nonlinear analysis and mechanics: Heriot-Watt Symposium, Vol. IV, Pitman Research Notes in Mathematics, Vol. 39, 1979, pp. 136-212. | MR | Zbl

[50] L. Tartar, The compensated compactness method applied to systems of conservations laws, in Systems of Nonlinear Partial Differential Equations, J. M. Ball ed., NATO ASI Series, Vol. CIII, Reidel, 1982. | MR | Zbl

[51] M. Valadier, Young measures, in Methods of Nonconvex Analysis, ed. A. Cellina, Lecture Notes in Math., Vol. 1446, 1990, pp. 152-188. | MR | Zbl

[52] G.V. Vasilenko, Convergence with a functional, Sibirsk. Math. Z., Vol. 27, 1986, no. 1, pp. 26-34. | MR | Zbl

[53] A. Visintin, Strong convergence results related to strict convexity, Comm. Partial Differential Equations, Vol. 9, 1984, pp. 439-466. | MR | Zbl

[54] L.C. Young, Lectures on the Calculus of Variations and Optimal Control Theory. Saunders, 1969 (reprinted by Chelsea 1980). | MR | Zbl

[55] L.C. Young, Generalized curves and the existence of an attained absolute minimum in the Calculus of Variations, Comptes Rendus de la Société des Sciences et des Lettres de Varsovie, classe III, Vol. 30, 1937, pp. 212-234. | JFM | Zbl

[56] W.P. Ziemer, Weakly differentiable functions. Springer-Verlag, New-York, 1989. | MR | Zbl